# SDR CALA2019063001096

- Difficulty date: June 27, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 36,427 hours, 12,402 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Missing
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1. FASTENERS (RIVET TYPE) MISSING FROM OUTBOARD SIDE OF BOTH LH & RH INBOARD FLAP TRACK (CANOE) FAIRINGS. (3 EACH) FOR PDA AND SDR REPORTING PURPOSES. FOR MORE DETAILS ON LOCATION AND ACTION TAKEN, REFERENCE LOGPAGES 3592191 AND 3592198 - NO FURTHER MAINTENANCE ACTION REQUIRED ON THIS LOGPAGE. PDA CATEGORY ''1'' SELECTED IN ERROR - THE PDA WAS CREATED FOR 3 MISSING RIVET FASTENERS - ITEM CREATED SHOULD REFLECT A CATEGORY ''3'' PDA. CORRECTIVE ACTION FROM LOGPAGE 3592191 - PERFORMED INTERIM REPAIR IN REF WITH ECRA 2751-01118 - INSTALLED APPROVED HARDWARE AND WILL ISSUE DIP/CARRY TO HAVE AN INSPECTION PERFORMED AT INTERVALS NOT TO EXCEED 150 FLT HOURS & PERFORM A PERMANENT REPAIR WITHIN 600 FLT HOURS IN REF WITH ECRA 2751-01118.
